# SDR UALA2011070503290

- Difficulty date: July 3, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 45,142 hours, 18,293 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5L0009400100000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN TO SEAT LIGHT INOPERATIVE AT AFT CABIN LT AFT LAV.  RTS LIGHT ASSY MISSING.  NEEDS P/N 110-4391.  PARTS ORDERED TO GATE 87.  IF UNABLE TO FIX, ITEM SHOULD BE CHANGED TO MEL 3320C AND MAKE LAV USEABLE.  REPLACED MISSING RTS SIGN FACE PLATE AND RELAMPED.  RETURN TO SEAT LT AND ATT CALL FUNCTIONS CHECK GOOD.  RETURNED LAV TO SERVICE.
